# SDR USAA011413

- Difficulty date: December 11, 2001
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CORRODED 1 INCH CIRCLE UPPER AND LOWER SURFACE, BELTFRAME AT STATION 500 S-26R.  BLENDED AND TREATED PER SRM 53-00-07 FIG 101.  (M)
